# SDR AALA201612299021

- Difficulty date: December 10, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 60,951 hours, 22,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOOR SUPPORT AT Y1160 BETWEEN FRAMES 68 AND 69. REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11.
